# SDR DHL2002364504

- Difficulty date: February 18, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: A5726021320300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD TOP SIDE AT WING TIP INSIDE OUTER COVER PLATE, THERE IS CORROSION.  REMOVED WING TIP PER AMM 57-24-11 TO ACCESS CORROSION, R&R NEW BEAM PER A300 SRM.
